Does Gout Cause Flatulence?

Illustration of Does Gout Cause Flatulence?
Illustration: Does Gout Cause Flatulence? sicknessfinder.com

Hello doctor, my husband 1 week ago checked uric acid levels after previously complaining of discomfort in his legs. After checking it turned out that his uric acid level was 12.9. Then the doctor gave piroxicam as one of the drugs. After a few days consuming the drug, my husband complained that his stomach felt bloated like increased stomach acid. Then we went to the doctor again to complain about his stomach having increased stomach acid and nausea, but we still told him that the uric acid was also high. Again the doctor prescribed piroxicam and heartburn medicine for my husband. But to this day, the stomach ache is still the same, but it even becomes. Whether the cause is piroxicam or not. What’s the solution. Do we have to go to another place for treatment. Thank you for the doctor’s time.

1 Answer:

Good evening Ria, thanks for asking at HealthReplies.com.

Based on the mechanism of action of the drug piroxicam, this drug can indeed cause side effects that can cause irritation to the sores in the stomach which are generally affected by pain in the stomach (upper left abdomen or solar plexus), bloating, nausea, vomiting and others. Because of the smaping effect, the general administration of this drug is accompanied by the administration of gastric medication to help prevent these side effects. In addition to being supplemented with gastric medication, it is generally recommended that you take it after eating and not to consume it when the stomach feels empty.

Although it is possible that complaints that are currently being experienced by your husband are caused by side effects of the drug Piroxicam, but it is also possible that complaints are caused by gastrointestinal disturbances, impaired absorption of food, stomach acid disease, etc., so it is advisable to consult repeated with the doctor. However, looking at the history of the husband and mother who has been treated twice and get the same medicine, then it is better if you bring your husband to seek treatment again, tell me all the illnesses you are suffering from and what treatments have been given by the doctor who previously treated your husband, because it might be possible both of these have an effect on the complaints that your husband is currently feeling, so that a re-evaluation can be made of the condition and treatment that is being undertaken, whether there are certain drugs that must be replaced, removed or added based on the complaints currently being experienced.

For the time being, the method of taking the piroxicam drug can be tried to be changed to take it after eating and also to be accompanied by taking a prescribed stomach medicine. Changes in how to take these drugs must also be accompanied by changes in diet where your husband is advised not to eat too late, reduce or even avoid acidic / spicy foods for a while, also avoid consuming coffee / alcohol / soft drinks. Henceforth after getting further recommendations from the doctor, you should carry out further recommendations to prevent complaints that are getting worse.

I hope this helps.

: by

Related Question

The Side Effects Of Pulmonary Fibrosis Treatment Are Prolonged?

The Side Effects Of Pulmonary Fibrosis Treatment Are Prolonged?

(11 months ago)

, my husband has pulmonary fibrosis, but yesterday the left side had a bit lost its spots, but taking medicine for more than 1 year, what do you do? will it interfere with his heal...

(1 year ago)

...

Is It True That Primolut N Is A Birth Control Pill?

Is It True That Primolut N Is A Birth Control Pill?

(1 year ago)

Dear doctor, yesterday I had a visit to the spog to change the birth control from IUD to pills. I am not suitable because I often spots from the beginning of use (+/- 2 years). I c...

Leave a Reply

Your email address will not be published. Required fields are marked *